# SDR ASAA2023110346411

- Difficulty date: November 3, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60577
- Aircraft time: 19,920 hours, 6,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWDCARGO BAY AFT BLKHD LWR SUPPORT HAS CORROSION FROM LBL 21 TO RBL 21. GROUNDED - YES. REMVOED & REPLACED AFT BLKHD LWR SUPPORT IAW B767-900 SRM 51-40-02-0G-0.
